MathSciNet Relay Station
MathSciNet bibliographic data
MR1963689 (2004h:58032) 58J32 (35J30 35J70 47B25 47F05 58J05)
Gil, Juan B.; Mendoza, Gerardo A. Adjoints of elliptic cone operators. Amer. J. Math. 125 (2003), no. 2, 357–408.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement